American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] V. V. Buldygin, O. I. Klesov and J. G. Steinebach. Asymptotic properties of absolutely continuous functions and strong laws of large numbers for renewal processes. Theor. Probability and Math. Statist. 87 (2013) 1-12.
Abstract, references, and article information   
View Article: PDF

[2] M. M. Meerschaert and H.-P. Scheffler. Tauberian theorems for matrix regular variation. Trans. Amer. Math. Soc. 365 (2013) 2207-2221.
Abstract, references, and article information   
View Article: PDF

[3] Lidiao Ni and Yong Zhou. A new asymptotic behavior of solutions to the Camassa-Holm equation. Proc. Amer. Math. Soc. 140 (2012) 607-614. MR 2846329.
Abstract, references, and article information   
View Article: PDF

[4] V. V. Buldygin and V. V. Pavlenkov. A generalization of Karamata’s theorem on the asymptotic behavior of integrals. Theor. Probability and Math. Statist. 81 (2010) 15-26. MR 2667306.
Abstract, references, and article information   
View Article: PDF

[5] V. V. Buldygin, O. I. Klesov and J. G. Steinebach. On some properties of asymptotic quasi-inverse functions. Theor. Probability and Math. Statist. 77 (2008) 15-30. MR 2432769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Ya. Olenko. Tauberian theorem for fields with an $OR$ spectrum. II. Theor. Probability and Math. Statist. 74 (2007) 93-111. MR 2336781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alexander Bendikov and Patrick Maheux. Nash type inequalities for fractional powers of non-negative self-adjoint operators. Trans. Amer. Math. Soc. 359 (2007) 3085-3097. MR 2299447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Ya. Olenko. Tauberian theorems for random fields with an $OR$ spectrum. I. Theor. Probability and Math. Statist. 73 (2006) 135-149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] V. V. Buldygin, O. I. Klesov and J. G. Steinebach. Some properties of asymptotic quasi-inverse functions and their applications. II. Theor. Probability and Math. Statist. 71 (2005) 37-52. MR 2144319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Chris Miller. Avoiding the projective hierarchy in expansions of the real field by sequences. Proc. Amer. Math. Soc. 134 (2006) 1483-1493. MR 2199196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] V. V. Buldygin, O. I. Klesov and J. G. Steinebach. Some properties of asymptotic quasi-inverse functions and their applications I. Theor. Probability and Math. Statist. 70 (2005) 11-28. MR 2109819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jean-Marie Lion, Chris Miller and Patrick Speissegger. Differential equations over polynomially bounded o-minimal structures. Proc. Amer. Math. Soc. 131 (2003) 175-183. MR 1929037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tian-You Hu and Ka-Sing Lau. Fourier asymptotics of Cantor type measures at infinity. Proc. Amer. Math. Soc. 130 (2002) 2711-2717. MR 1900879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Chris Miller. Exponentiation is hard to avoid . Proc. Amer. Math. Soc. 122 (1994) 257-259. MR 1195484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Janusz Matkowski. Subadditive functions and a relaxation of the homogeneity condition of seminorms . Proc. Amer. Math. Soc. 117 (1993) 991-1001. MR 1113646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Tamás Keleti. The mountain climbers' problem . Proc. Amer. Math. Soc. 117 (1993) 89-97. MR 1123655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John Shackell. Rosenlicht fields . Trans. Amer. Math. Soc. 335 (1993) 579-595. MR 1085945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. L. Geluk. Note on a theorem of Avakumovi\'c . Proc. Amer. Math. Soc. 112 (1991) 429-431. MR 1052570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] K. Golden and S. Goldstein. Arbitrarily slow approach to limiting behavior . Proc. Amer. Math. Soc. 112 (1991) 109-119. MR 1050020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Maxwell Rosenlicht. Growth properties of functions in Hardy fields . Trans. Amer. Math. Soc. 299 (1987) 261-272. MR 869411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. Drasin and E. Seneta. A generalization of slowly varying functions . Proc. Amer. Math. Soc. 96 (1986) 470-472. MR 822442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Bernd I. Dahn. Fine structure of the integral exponential functions below $2\sp {2\sp x}$ . Trans. Amer. Math. Soc. 297 (1986) 707-716. MR 854094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. L. Geluk. Abelian and Tauberian theorems for $0$-regularly varying functions . Proc. Amer. Math. Soc. 93 (1985) 235-241. MR 770528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Lou van den Dries and Hilbert Levitz. On Skolem's exponential functions below $2\sp{2\sp{X}}$ . Trans. Amer. Math. Soc. 286 (1984) 339-349. MR 756043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Maxwell Rosenlicht. Rank change on adjoining real powers to Hardy fields . Trans. Amer. Math. Soc. 284 (1984) 829-836. MR 743747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Maxwell Rosenlicht. The rank of a Hardy field . Trans. Amer. Math. Soc. 280 (1983) 659-671. MR 716843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. L. Geluk. $\Pi $-regular variation . Proc. Amer. Math. Soc. 82 (1981) 565-570. MR 614879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. L. Geluk. An Abel-Tauber theorem for partitions . Proc. Amer. Math. Soc. 82 (1981) 571-575. MR 614880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Thomas J. Jech. On a problem of L. Nachbin . Proc. Amer. Math. Soc. 79 (1980) 341-342. MR 565368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] James S. W. Wong. A note on subadditive functions . Proc. Amer. Math. Soc. 44 (1974) 106. MR 0327985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2